Aa
A
A
Close
Avatar universal
Helpful book
This is in response to the discussion re neuropathy. I got a book from the library called Peripheral Neuropathy by Norman Latov, a doctor who specializes in this field. You can probably find it on amazon.com too. It has a lot of detailed information on all aspects of peripheral neuropathy, including drug reactions, and is written in clear language. Hope this helps.
I am wrestling with neuropathy and tinnitus and not sure which way to go now--have already seen a number of docs and had all kinds of tests--the consensus so far is that it's caused by depression and anxiety. My neurologist said he would send me to a specialist if things didn't improve, and I think I may have to pursue that.
My doctor prescribed Lexapro, which helped the depression, but seemed to worsen the tinnitus.
I'm new to this forum so hope this post ends up on the right page.


This discussion is related to tinnitus and burning sensation on skin of arms, legs and face.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ